Petra Kocábová ; Zuzana Masáková ; Edita Pelantová - Ambiguity in the m-bonacci numeration system

dmtcs:381 - Discrete Mathematics & Theoretical Computer Science, January 1, 2007, Vol. 9 no. 2 - https://doi.org/10.46298/dmtcs.381
Ambiguity in the m-bonacci numeration systemArticle

Authors: Petra Kocábová 1; Zuzana Masáková 1; Edita Pelantová ORCID1

  • 1 Doppler Institute/ Department of Mathematics

Résumé comportant des formules mathématiques, disponible sur le ficher pdf / Abstract with mathematical formulas, available on pdf file.


Volume: Vol. 9 no. 2
Published on: January 1, 2007
Imported on: March 26, 2015
Keywords: [INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

Consultation statistics

This page has been seen 202 times.
This article's PDF has been downloaded 384 times.